MathSciNet Relay Station
MathSciNet bibliographic data
MR2323756 62J05 (62H05 62H12)
Yuan, Ming; Ekici, Ali; Lu, Zhaosong; Monteiro, Renato Dimension reduction and coefficient estimation in multivariate linear regression. J. R. Stat. Soc. Ser. B Stat. Methodol. 69 (2007), no. 3, 329–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement